# SDR YENA2023053000565

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 02286
- Aircraft time: 70,172 hours, 25,165 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#636, SJU-MCO. 'MX-270 AIRBUS CABIN ODOR REPORTING FORM COMPLETED; VERIFIED TO BE TYPE 1 A AMBIENT AIR. "COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A ISOLATED FAULT TO TYPE I C PER TSM 05-50-00-810-085-B / TSM 05-50-810-085-D AIRCRAFT IS OK FOR SERVICE."
